# SDR CA111223005

- Difficulty date: December 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8BK
- Aircraft time: 17,564 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38838362
- Condition: Cracked
- Location: Apu Fuel
- Part time: 7,975 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL DISCOVERED LEAKING FROM APU DRAIN MAST DURING DAILY CHECK. FOUND APU FUEL MANIFOLD CRACKED NEAR B NUT AT FUEL NOZZLE.  DIGEST 737NG-FTD-49-05003, DESCRIBES THIS AS A KNOWN ISSUE WHICH IS UNDER INVESTIGATION.  FUEL MANIFOLD REPLACED WITH NEW.
